# SDR HALA2011033100132

- Difficulty date: March 31, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N481HA
- Make and model: Boeing 717-200
- Aircraft serial: 55126
- Aircraft time: 15,421 hours, 37,305 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Yaw Damper
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

YAW DAMPER FAIL ALERT DURING CLIMB.  PERFORMED FIM 22-23 TASK 801.  NO FAULTS NOTED. OPS CHECK OK.
